# SDR UIEA2020052701113

- Difficulty date: May 22, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,700 hours, 24,997 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: R0202A211
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT AT MRO, THE CABIN PAX LIFE RAFT WAS FOUND WITH COVER DISJOINTED P/N R0202A211. THE PART WAS REQUESTED FOR / REPLACEMENT, HOWEVER THE LEAD TIME OF THE PART IS OUT OF THE AIRCRAFT RETURN TO / SERVICE DUE DATE AND THE NRC IS DEFERRED IAW MEL;25-62-01, MDDR 128702, CAT 'D'. REMOVED AND REPLACED CABIN PAX LIFE RAFT IAW AMM 25-62-00. THIS CLEARS DMI 128702, MCC NOTIFIED AMM 1600Z.
